# SDR J6B2025F00002

- Difficulty date: January 24, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Fom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, LOWER AFT CORNER BRACKET (ON THE AIRFRAME SIDE) AT FS 349.00 HAS BEEN REMOVED TO FOM    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
